Back
 JAMP  Vol.4 No.4 , April 2016
On the Measurement of Lower Solution Bounds of the Discrete Algebraic Lyapunov Equation
Abstract:

In this paper, estimations of the lower solution bounds for the discrete algebraic Lyapunov Equation (the DALE) are addressed. By utilizing linear algebraic techniques, several new lower solution bounds of the DALE are presented. We also propose numerical algorithms to develop sharper solution bounds. The obtained bounds can give a supplement to those appeared in the literature. 

Cite this paper: Lee, C. (2016) On the Measurement of Lower Solution Bounds of the Discrete Algebraic Lyapunov Equation. Journal of Applied Mathematics and Physics, 4, 655-661. doi: 10.4236/jamp.2016.44075.
References

[1]   Gajic, Z. and Qureshi, M. (1995) Lyapunov Matrix Equation in System Stability and Control. Academic Press, New York.

[2]   Choi, H.H. and Kuc, T.Y. (2002) Lower Matrix Bounds for the Continuous Algebraic Riccati and Lyapunov Matrix Equations. Automatica, 38, 1147-1152. http://dx.doi.org/10.1016/S0005-1098(01)00304-1

[3]   Lee, C.H. (1996) Upper and Lower Bounds of the Solution for the Discrete Lyapunov Equation. IEEE Transactions on Automatic Control, 41, 1338-1341. http://dx.doi.org/10.1109/9.536505

[4]   Lee, C.H. and Chen, C.Y. (2009) Matrix Solution Bounds of the Continuous Lyapunov Equation. Journal of the Franklin Institute, 346, 741-751. http://dx.doi.org/10.1016/j.jfranklin.2009.07.001

[5]   Lee, C.H. (2004) Solution Bounds of the Continuous and Discrete Lyapunov Matrix Equations. Journal of Optimization Theory and Applications, 120, 559-578. http://dx.doi.org/10.1023/B:JOTA.0000025710.59589.80

[6]   Lee, C.H. and Kung, F.C. (1997) Upper and Lower Matrix Bounds of the Solutions for the Continuous and Discrete Lyapunov Equations. Journal of the Franklin Institute, 334B, 539-546. http://dx.doi.org/10.1016/S0016-0032(96)00106-8

[7]   Mori, T., Fukuta, N. and Kuwahara, M. (1985) Eigenvalue Bounds for the Discrete Lyapunov Matrix Equation. IEEE Transactions on Automatic Control, 30, 925-926. http://dx.doi.org/10.1109/TAC.1985.1104092

[8]   Troch, I. (1987) Improved Bounds for the Eigenvalues of Solutions of Lyapunov Equations. IEEE Transactions on Automatic Control, 32, 744-747. http://dx.doi.org/10.1109/TAC.1987.1104699

[9]   Truhar, N. and Veselic, K. (2007) Bounds on the Trace of a Solution to the Lyapunov Equation with a General Stable Matrix. Systems & Control Letters, 56, 493-503. http://dx.doi.org/10.1016/j.sysconle.2007.02.003

[10]   Ostrowski, A. and Schneider, H. (1961) Some Theorems on the Inertia of General Matrices. Journal of Mathematical Analysis and Applications, 4, 72-84. http://dx.doi.org/10.1016/0022-247X(62)90030-6

 
 
Top